MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY EXTRA SMALL; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY EXTRA SMALL; PROSTHESIS, ELBOW
Catalog Number 32810502704
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 32810502701 lot: 64596821 pin/bushing replacement kit extra small for use with extra small humeral implants: 32-8105-27- 04,06.G2: foreign- australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient had an elbow revision approximately twenty seven (27) months post-initial implantation due to implant breakage.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
Based on the review of additional information, it was determined that this medwatch report is a duplicate of 1822565 -2024 -03501.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
INTERCHANGEABLE HUMERAL ASSEMBLY EXTRA SMALL
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20634387
Report Number0001822565-2024-03500
Device Sequence Number20699053
Product Code JDC
UDI-Device Identifier00889024274006
UDI-Public(01)00889024274006(17)240229(10)64163243
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number32810502704
Device Lot Number64163243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date01/15/2025
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale